# SDR SIMA200215710

- Difficulty date: June 2, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LEFT OMEGA BEAM PREVIOUS REPAIR AT FRAME 20.  REMOVED PREVIOUS REPAIR.  FABRICATED AND INSTALLED DOUBLER ANGLE, FILLER, PLATE, WITH TWO SHIMS IAW EMB 145, SRM 145/1142, CHAPTER 53, REV 18, 53-21-10, AND STANDARD SRM PRACTICES.  (M)
